A 19-year-old female asked:
Disclaimer

stomach feel nauseous and full sometimes. i take tums and prilosec. sometimes feels better but then happens again. is it gerd? nauseous stomach.scared

1 doctor answer
Dr. John Goldman
55 years experience Rheumatology
Could be or even oth: Reflux is still very possible but there may be other esophageal or gastric problems like gastritis, esophagitis, ulcers, gall bladder, etc. A gastroeneterologist can help here.
Answered on Nov 19, 2018
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 19-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Need to examine : It is not feasible to provide a meaningful opinion without examining you. If you are overweight, losing weight is imperative. Have a healthy diet, dri ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Gloria Lopez
44 years experience Pediatrics
No interactions: There were no interactions found in our database between pepto-bismol maximum strength and Prilosec otc however, this does not necessarily mean no in ... Read More
1
1 thank
A 19-year-old female asked:
Dr. Charles Cattano
39 years experience Gastroenterology
Hard to say, but...: ...It will be interesting to stop the Prilosec for a few days and see which and/or how many of your symptoms resolve. You might also want to stop smok ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Dean Giannone
25 years experience Internal Medicine
GERD?: Sounds like GERD as a primary choice. Gastritis would be a good secondary option for diagnosis. Have you tried treatment? If you’ve failed treatmen ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month